M. R. Ghanei and M. nemati, On the amenability of a class of Banach algebras with application to measure algebra, Math. Slovaca 69 (2019), No. 5, 1177–1184.
M. R. Ghanei and M. Nemati, Operator approximate biprojectivity of locally compact quantum groups. Ann. Funct. Anal. 9 (2018), no. 4, 514–524.
M. R. Ghanei, , R. Nasr-Isfahani and M. Nemati, A homological property and Arens regularity of locally compact quantum groups, Canad. Math. Bull. 60 (2017), no. 1, 122–130.
M. R. Ghanei and R. Nasr-Isfahani, Inner amenability of locally compact quantum groups, internat. J. math. 24 (2013), 17pp.
M. R. Ghanei and M. Nemati, On an open problem by Nasr-Isfahani on strict inner amenability, Stud. Sci. Math. Hungar. 50 (2013), 26-30.